On the discussive conjunction in the propositional calculus for inconsistent deductive systems

Stanisław Jaśkowski

DOI: http://dx.doi.org/10.12775/LLP.1999.004

Abstract


Editorial note. Read at the meeting of section A, Societatis Scientiarum Torunensis, 23th March 1949. Published in Polish under the title “O koniunkcji dyskusyjnej w rachunku zdań dla systemów dedukcyjnych sprzecznych”, in: Studia Societatis Scientiarum Torunensis, Sectio A, Vol. I, no. 8, Toruń 1949, pp. 171–172.

Full Text:

PDF

References


Stanisław Jaśkowski “Rachunek zdań dla systemow dedukcyjnych sprzecznych”, Studia Societatis Scientiarum Torunensis, Sectio A, Vol. I, No. 5, Toruń, 1948, pp. 57–77. The first English translation “Propositional calculus for contradictory deductive systems”, by O. Wojtasiewicz, appeared in Studia Logica, Vol. XXIV (1969), pp. 143–157. The second version, with a few modifications, including changing of notation, “A propositional calculus for inconsistent deductive systems”, is published in this volume, pp. 35–56. DOI: http://dx.doi.org/10.12775/LLP.1999.003








logo
 
 
 
Financed by MNiSW on the basis of agreement no. 706/P-DUN/2018 (dated 10/05/18). Project 1: “Preparation of articles in English for eight editions of the journal Logic and Logical Philosophy over the period 2018–19; Vol. 27, No. 1–4 (2018), Vol. 28, No. 1–4 (2019)”; amount from the DUN grant: 64800 zł. Project 4: “Digitalisation of eight editions of the journal Logic and Logical Philosophy over the period 2018-19; Vol. 27, No. 1–4 (2018), Vol. 28, No. 1–4 (2019)”; amount from the DUN grant: 18600 zł.


ISSN: 1425-3305 (print version)
ISSN: 2300-9802 (electronic version)

Partnerzy platformy czasopism